# SDR USAA010279

- Difficulty date: February 15, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Part time: 32,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORD .5 INCH, BS 178 LEFT SIDE CHORD WL 207.  REMOVED DAMAGE AND SPLICED IN NEW CHORD PER EO 5300V157 PLUS EO 69141.  (M)
